# SDR VNAA202102111118

- Difficulty date: February 8, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N610NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15476
- Aircraft time: 1,848 hours, 1,734 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Part number: TY214811A
- Part serial: 1939
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 1,851 hours, 1,736 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE USING RWY 22 IN ROC, CREW REPORTED A R REV UNSAFE MSG DURING THROTTLE UP. AIRCRAFT SPEED WAS 20-30 KTS, AIRCRAFT RETURNED TO GATE FOR MAINTENANCE. REMOVED AND REPLACED ISOLATION CONTROL VALVE IAW CRJ900 AMM 78-32-09-000/400-801.
